# SDR F3LA200300105

- Difficulty date: February 28, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED UPPER FUSELAGE FWD ENTRY DOOR AFT LOWER SIDE, INTERNAL DOOR COVER SUPPORT ANGLE CRACKED AND VERTICAL FLANGE BROKEN.  FABRICATED AND INSTALLED ANGLE PER SRM 51-20-02, 51-30-1, FIG. 3, 51-10-09, AND 51-20-01.
